# SDR FDEA202203070424

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOR STRUCTURE - 2 EA STIFFENERS ARE DAMAGED AT LBL 6 AND LBL 13 FABRICATED 2 EA STIFFENERS IAW B757-2 DWG 141N5810 REV D
